# SDR DALA2021060303061

- Difficulty date: May 31, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 53,222 hours, 22,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1R. CORRECTIVE ACTION: CLEANED DEBRIS FROM PROX SWITCH OPS CKS GOOD PER B757 AMM 52-11. (1825637)
